# SDR VTZA990173

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 2425 · AC Indicating System
- Part: Symbol Generator
- Condition: Tripped
- Location: Nr 1 And 2
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DTW/IAD - FLT 7312 - DURING TAKEOFF, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO AHRS FAILURE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND RE-RACKED NR 1 AND NR 2 SYMBOL GENERATOR.  OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
